RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 375–378 (Mi tvp860)  

This article is cited in 8 scientific papers (total in 8 papers)

Short Communications

On factorization of a nonnegatively definite matrix

M. I. Freidlin

Moscow

Abstract: In this paper conditions are given which are sufficient for the possibility of representation of a nonnegatively definite symmetrical matrix $a(x)$ in the form: $a(x)=\sigma(x)\cdot\sigma^*(x)$, where $\sigma(x)$ satisfies the Lipschitz condition.

Full text: PDF file (269 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 354–356

Bibliographic databases:

Received: 30.10.1967

Citation: M. I. Freidlin, “On factorization of a nonnegatively definite matrix”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 375–378; Theory Probab. Appl., 13:2 (1968), 354–356

Citation in format AMSBIB
\Bibitem{Fre68}
\by M.~I.~Freidlin
\paper On factorization of a~nonnegatively definite matrix
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 375--378
\mathnet{http://mi.mathnet.ru/tvp860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229669}
\zmath{https://zbmath.org/?q=an:0169.20603|0164.46701}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 354--356
\crossref{https://doi.org/10.1137/1113046}


Linking options:
  • http://mi.mathnet.ru/eng/tvp860
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Freidlin, “On the smoothness of solutions of degenerate elliptic equations”, Math. USSR-Izv., 2:6 (1968), 1337–1359  mathnet  crossref  mathscinet  zmath
    2. M. I. Freidlin, “O suschestvovanii v tselom gladkikh reshenii u vyrozhdayuschikhsya kvazilineinykh uravnenii”, UMN, 23:3(141) (1968), 187–188  mathnet  mathscinet  zmath
    3. T. V. Maizenberg, “The Dirichlet problem for certain integro-differential equations”, Math. USSR-Izv., 3:3 (1969), 537–557  mathnet  crossref  mathscinet  zmath
    4. N. V. Krylov, “On control of the solution of a stochastic integral equation with degeneration”, Math. USSR-Izv., 6:1 (1972), 249–262  mathnet  crossref  mathscinet  zmath
    5. M. V. Safonov, “On the Dirichlet problem for Bellman's equation in a plane domain”, Math. USSR-Sb., 31:2 (1977), 231–248  mathnet  crossref  mathscinet  zmath  isi
    6. N. V. Krylov, B. L. Rozovskii, “Stochastic partial differential equations and diffusion processes”, Russian Math. Surveys, 37:6 (1982), 81–105  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. S. V. Azarina, “Inclusions for generators of evolution families and stochastic flows”, Theory Stoch. Process., 16(32):2 (2010), 1–4  mathnet  mathscinet
    8. Chen Yu.-T., “Pathwise Nonuniqueness For the SPDEs of Some Super-Brownian Motions With Immigration”, Ann. Probab., 43:6 (2015), 3359–3467  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:247
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019